Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Finite type invariants of rational homology $3$–spheres

Delphine Moussard

Algebraic & Geometric Topology 12 (2012) 2389–2428
Bibliography
1 E Auclair, C Lescop, Clover calculus for homology 3–spheres via basic algebraic topology, Algebr. Geom. Topol. 5 (2005) 71 MR2135546
2 D Bar-Natan, On the Vassiliev knot invariants, Topology 34 (1995) 423 MR1318886
3 S Garoufalidis, M Goussarov, M Polyak, Calculus of clovers and finite type invariants of 3–manifolds, Geom. Topol. 5 (2001) 75 MR1812435
4 K Habiro, Claspers and finite type invariants of links, Geom. Topol. 4 (2000) 1 MR1735632
5 A Kawauchi, S Kojima, Algebraic classification of linking pairings on 3–manifolds, Math. Ann. 253 (1980) 29 MR594531
6 M Kontsevich, Vassiliev’s knot invariants, from: "I M Gel’fand Seminar" (editors S Gelfand, S Gindikin), Adv. Soviet Math. 16, Amer. Math. Soc. (1993) 137 MR1237836
7 G Kuperberg, D P Thurston, Perturbative 3–manifold invariants by cut-and-paste topology arXiv:math/9912167
8 T T Q Le, An invariant of integral homology 3–spheres which is universal for all finite type invariants, from: "Solitons, geometry, and topology: on the crossroad" (editors V M Buchstaber, S P Novikov), Amer. Math. Soc. Transl. Ser. 2 179, Amer. Math. Soc. (1997) 75 MR1437158
9 T T Q Le, J Murakami, T Ohtsuki, On a universal perturbative invariant of 3–manifolds, Topology 37 (1998) 539 MR1604883
10 C Lescop, Splitting formulae for the Kontsevich–Kuperberg–Thurston invariant of rational homology 3–spheres arXiv:math/0411431
11 G Massuyeau, Splitting formulas for the LMO invariant of rational homology three-spheres, in preparation
12 S V Matveev, Generalized surgeries of three-dimensional manifolds and representations of homology spheres, Mat. Zametki 42 (1987) 268, 345 MR915115
13 M D Meyerson, Representing homology classes of closed orientable surfaces, Proc. Amer. Math. Soc. 61 (1976) 181 MR0425967
14 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
15 R Miranda, Nondegenerate symmetric bilinear forms on finite abelian 2–groups, Trans. Amer. Math. Soc. 284 (1984) 535 MR743731
16 C T C Wall, Quadratic forms on finite groups, and related topics, Topology 2 (1963) 281 MR0156890